# SDR CA961205006

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolts
- Part number: NAS130431
- Condition: Rusted
- Location: Elevator
- Part time: 16,470 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS THAT HOLD ELEVATOR GUST LOCK RUBBERS FOUND TO BE SEVERELY RUSTED. FAILURE OF THESE BOLTS COULD CAUSE THE SPRING LOADED PIN TO EXTEND CAUSING THE ELEVATORS TO LOC UP. OPERATOR HAD FOUND THIS A FEW DAYS PREVIOUS ON ANOTHER AIRCRAFT. FLEET CAMPAIGN HAS FOUND 7 FAILURES SO FAR.
